# SDR AALA202311280039

- Difficulty date: November 22, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 42,265 hours, 17,756 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000208
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB NOTICE FUEL QUANTITY INDICATION MISMATCHED COMPARED TO FLAT PLAN.**SUPPLEMENTAL REPORT FOR (AALA202311240039): REMOVED AND REPLACED, AND FUNCTIONAL CHECKED LEFT WING FUEL PROBE NUMBER 8. PER AA B737 AMM 28-42-21-401 OPS CHECKS GOOD AT THIS TIME.**(CLOSED).
